# SDR KC8A20160510003

- Difficulty date: May 12, 2016
- Submitted: May 12, 2016
- Operation: Air carrier
- Aircraft: N295CK
- Make and model: Lear 35A
- Aircraft serial: 295
- Aircraft time: 19,008 hours, 14,265 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 221
- Part time: 19,008 hours, 14,265 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, A CRACK WAS FOUND ON THE LOWER FUSELAGE SKIN AT THE FORWARD LOWER CORNER OF THE MAIN ENTRY DOOR.  CRACK TO BE REPAIRED IAW FIELD SERVICE ENGINEERING.
